Tags

Type your tag names separated by a space and hit enter

Aplastic anaemia associated with multidrug therapy (dapsone, rifampicin and clofazimine) in a patient with lepromatous leprosy.
Lepr Rev. 2005 Jun; 76(2):167-9.LR

Authors+Show Affiliations

State Reference Center for Sanitary Dermatology and Leprosy, Clinical Hospital, Faculty of Medicine, Federal University of Uberlândia, Minas Gerai, Brazil. imbgoulart@ufu.brNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

16038251

Citation

Goulart, Isabela M B., et al. "Aplastic Anaemia Associated With Multidrug Therapy (dapsone, Rifampicin and Clofazimine) in a Patient With Lepromatous Leprosy." Leprosy Review, vol. 76, no. 2, 2005, pp. 167-9.
Goulart IM, Reis AC, De Rezende TM, et al. Aplastic anaemia associated with multidrug therapy (dapsone, rifampicin and clofazimine) in a patient with lepromatous leprosy. Lepr Rev. 2005;76(2):167-9.
Goulart, I. M., Reis, A. C., De Rezende, T. M., Borges, A. S., Ferreira, M. S., & Nishioka, S. A. (2005). Aplastic anaemia associated with multidrug therapy (dapsone, rifampicin and clofazimine) in a patient with lepromatous leprosy. Leprosy Review, 76(2), 167-9.
Goulart IM, et al. Aplastic Anaemia Associated With Multidrug Therapy (dapsone, Rifampicin and Clofazimine) in a Patient With Lepromatous Leprosy. Lepr Rev. 2005;76(2):167-9. PubMed PMID: 16038251.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aplastic anaemia associated with multidrug therapy (dapsone, rifampicin and clofazimine) in a patient with lepromatous leprosy. AU - Goulart,Isabela M B, AU - Reis,Ana Cláudia S, AU - De Rezende,Tatiana M N, AU - Borges,Aércio S, AU - Ferreira,Marcelo S, AU - Nishioka,Sérgio A, PY - 2005/7/26/pubmed PY - 2005/9/1/medline PY - 2005/7/26/entrez SP - 167 EP - 9 JF - Leprosy review JO - Lepr Rev VL - 76 IS - 2 SN - 0305-7518 UR - https://www.unboundmedicine.com/medline/citation/16038251/Aplastic_anaemia_associated_with_multidrug_therapy__dapsone_rifampicin_and_clofazimine__in_a_patient_with_lepromatous_leprosy_ L2 - https://medlineplus.gov/aplasticanemia.html DB - PRIME DP - Unbound Medicine ER -